Previous |  Up |  Next

Article

References:
[1] E. Hewitt: Rings of real-valued continuous functions. Trans. Am. Math. Soc, 64 (1948), 45-99. DOI 10.1090/S0002-9947-1948-0026239-9 | MR 0026239 | Zbl 0032.28603
[2] E. Hewitt: Linear functionals on spaces of continuous functions. Fund. Math. 37 (1950), 161-189. MR 0042684 | Zbl 0040.06401
[3] S. Mrówka: On completely regular spaces. Fund. Math, 41 (1954), 105-106. MR 0063650
[4] J. Novák: On a problem on completely regular sets. Fund. Math. 41 (1954), 103-104. MR 0063649
[5] V. Pták: Weak compactness in convex topological linear spaces. Чзхосл. Мат. журнал - Czechosl. Math. Journal, 79 (1954), 175-186. MR 0066550
[6] V. Pták: On a theorem of Eberlein. Studia Mathematica 14 (1954), 276-284. MR 0066551
Partner of
EuDML logo